MAUDE Adverse Event Report: AESCULAP, INC. PROGAV; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

AESCULAP, INC. PROGAV; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number FV431T
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
Patient received a ventriculoperitoneal shunt last year.He came back to the hospital with ams and ct scan showed larger ventricles.We tapped the shunt with no infection.Wanted to change the valve setting of the programmable progav valve to a lower setting to improve the drainage, however, we could not change the setting.Patient needed to be taken to the or to change the valve.

Brand Name
PROGAV
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
AESCULAP, INC.
3773 corporate pkwy
center valley PA 18034
MDR Report Key7629460
Report Number7629460
Device Sequence Number16753135
Product Code JXG
UDI-Device Identifier04041906132439
UDI-Public(01)04041906132439
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberFV431T
Device Catalogue NumberFV431T
Device Lot Number20032043
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer06/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018